{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:200902080921079490   Reference number:92A0427306

A probabilistic approach to expressions of stirling numbers of the first kind.

第一種のスターリングの発現に対する近似理論手法
Author (2):
Material:
Issue: 24  Page: 27-31  Publication year: Dec. 1991
JST Material Number: S0661A  ISSN: 0385-4027  CODEN: KSBKB2  Document type: Article
Country of issue: Japan (JPN)  Language: ENGLISH (EN)
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page